# SDR 2007FA0000035

- Difficulty date: December 3, 2006
- Submitted: January 12, 2007
- Operation: General aviation
- Aircraft: N71PG
- Make and model: Lear 36LEAR
- Aircraft serial: 013
- Engine: Garrtt TFE731*
- System (JASC): 3350 · Emergency Lighting
- Part: Rheostat
- Part number: 645402500
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SOON AFTER TAKEOFF, THE CREW DETECTED A AN ELECTRICAL SMELL.  AFTER ATTEMPTING AND FAILING TO ISOLATE SOURCES.  THEY ELECTED TO RETURN TO DEPARTURE.  AIRPORT, AND LANDED UNEVENTFULLY.  THERE WAS NO EMERGENCY DECLARED.  MAINTENANCE REPLACED EL RHEOSTAT IAW MM.  (K)
